# SDR AALA201810129028

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 9,753 hours, 3,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR EMERGENCY CYLINDER LOW PRESSURE. MAINTENANCE CHARGED R3 DOOR EMERGENCY CYLINDER WITH NITROGEN PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
